Alert archive / North Carolina / Frost Advisories in 2015
Frost Advisory 4, NWS Wilmington, NC
NWS Wilmington, NC issued this frost advisory at Nov 14, 2015, 2:54 AM EST for 5 counties in North Carolina; 4 counties in South Carolina. It took effect at Nov 15, 2015, 3:00 AM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2015, 2:54 AM EST (07:54 UTC)
- In effect from
- Nov 15, 2015, 3:00 AM EST
- Expired
- Nov 15, 2015, 8:00 AM EST
- In force
- 5 hr
- Issued by
- NWS Wilmington, NC
Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, New Hanover County, NC, Pender County, NC, Florence County, SC, Georgetown County, SC, Marion County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 37 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 7.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2002 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
302 WWUS72 KILM 140754 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 254 AM EST SAT NOV 14 2015 DEFAULT OVERVIEW SECTION NCZ096-099-105-107-109-SCZ032-033-039-053-055-141930- /O.NEW.KILM.FR.Y.0004.151115T0800Z-151115T1300Z/ BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-INLAND BRUNSWICK- FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- INCLUDING THE CITIES OF...ELIZABETHTOWN...WHITEVILLE...BURGAW... WILMINGTON...LELAND...BOLIVIA...SHALLOTTE...FLORENCE...MARION... KINGSTREE...CONWAY...ANDREWS 254 AM EST SAT NOV 14 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...SENSITIVE PATIO PLANTS AND GARDEN VEGETABLES COULD BE DAMAGED BY FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NCZ087-SCZ017-023-024-141930- /O.NEW.KILM.FZ.A.0002.151115T0800Z-151115T1300Z/ ROBESON-MARLBORO-DARLINGTON-DILLON- INCLUDING THE CITIES OF...LUMBERTON...BENNETTSVILLE... DARLINGTON...DILLON 254 AM EST SAT NOV 14 2015 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING. * TEMPERATURES...IN THE LOWER 30S. * TIMING...LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...SENSITIVE PATIO PLANTS AND GARDEN VEGETABLES COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TRA
5 follow-up statements
723 WWUS72 KILM 141544 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1044 AM EST SAT NOV 14 2015 DEFAULT OVERVIEW SECTION NCZ096-099-105-107-109-SCZ032-033-039-053-055-142000- /O.CON.KILM.FR.Y.0004.151115T0800Z-151115T1300Z/ BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-INLAND BRUNSWICK- FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- INCLUDING THE CITIES OF...ELIZABETHTOWN...WHITEVILLE...BURGAW... WILMINGTON...LELAND...BOLIVIA...SHALLOTTE...FLORENCE...MARION... KINGSTREE...CONWAY...ANDREWS 1044 AM EST SAT NOV 14 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY... * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...SENSITIVE PATIO PLANTS AND GARDEN VEGETABLES COULD BE DAMAGED BY FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NCZ087-SCZ017-023-024-142000- /O.CON.KILM.FZ.A.0002.151115T0800Z-151115T1300Z/ ROBESON-MARLBORO-DARLINGTON-DILLON- INCLUDING THE CITIES OF...LUMBERTON...BENNETTSVILLE... DARLINGTON...DILLON 1044 AM EST SAT NOV 14 2015 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * TEMPERATURES...IN THE LOW TO MID 30S. * TIMING...LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...SENSITIVE PATIO PLANTS AND GARDEN VEGETABLES COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 8
966 WWUS72 KILM 141545 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1045 AM EST SAT NOV 14 2015 NCZ096-099-105-107-109-SCZ032-033-039-053-055-142000- /O.CON.KILM.FR.Y.0004.151115T0800Z-151115T1300Z/ BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-INLAND BRUNSWICK- FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- INCLUDING THE CITIES OF...ELIZABETHTOWN...WHITEVILLE...BURGAW... WILMINGTON...LELAND...BOLIVIA...SHALLOTTE...FLORENCE...MARION... KINGSTREE...CONWAY...ANDREWS 1045 AM EST SAT NOV 14 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY... * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...SENSITIVE PATIO PLANTS AND GARDEN VEGETABLES COULD BE DAMAGED BY FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NCZ087-SCZ017-023-024-142000- /O.CON.KILM.FZ.A.0002.151115T0800Z-151115T1300Z/ ROBESON-MARLBORO-DARLINGTON-DILLON- INCLUDING THE CITIES OF...LUMBERTON...BENNETTSVILLE... DARLINGTON...DILLON 1045 AM EST SAT NOV 14 2015 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * TEMPERATURES...IN THE LOW TO MID 30S. * TIMING...LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...SENSITIVE PATIO PLANTS AND GARDEN VEGETABLES COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 8
529 WWUS72 KILM 141935 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 235 PM EST SAT NOV 14 2015 NCZ096-105-SCZ032-150500- /O.UPG.KILM.FR.Y.0004.151115T0800Z-151115T1300Z/ /O.NEW.KILM.FZ.W.0002.151115T0800Z-151115T1300Z/ BLADEN-INLAND PENDER-FLORENCE- INCLUDING THE CITIES OF...ELIZABETHTOWN...BURGAW...FLORENCE 235 PM EST SAT NOV 14 2015 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TEMPERATURES...IN THE LOW 30S. * TIMING...LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...SENSITIVE PATIO PLANTS AND GARDEN VEGETABLES MAY BE KILLED BY FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NCZ087-SCZ017-023-024-150500- /O.UPG.KILM.FZ.A.0002.151115T0800Z-151115T1300Z/ /O.NEW.KILM.FZ.W.0002.151115T0800Z-151115T1300Z/ ROBESON-MARLBORO-DARLINGTON-DILLON- INCLUDING THE CITIES OF...LUMBERTON...BENNETTSVILLE... DARLINGTON...DILLON 235 PM EST SAT NOV 14 2015 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...IN THE LOW 30S. * TIMING...LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...SENSITIVE PATIO PLANTS AND GARDEN VEGETABLES MAY BE KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NCZ106-150500- /O.EXA.KILM.FR.Y.0004.151115T0800Z-151115T1300Z/ COASTAL PENDER- INCLUDING THE CITIES OF...SURF CITY...TOPSAIL BEACH 235 PM EST SAT NOV 14 2015 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY. * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...SENSITIVE PATIO PLANTS AND GARDEN VEGETABLES MAY BE DAMAGED BY FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NCZ099-107-109-SCZ033-039-053-055-150500- /O.CON.KILM.FR.Y.0004.151115T0800Z-151115T1300Z/ COLUMBUS-INLAND NEW HANOVER-INLAND BRUNSWICK-MARION-WILLIAMSBURG- INLAND HORRY-INLAND GEORGETOWN- INCLUDING THE CITIES OF...WHITEVILLE...WILMINGTON...LELAND... BOLIVIA...SHALLOTTE...MARION...KINGSTREE...CONWAY...ANDREWS 235 PM EST SAT NOV 14 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY... * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...SENSITIVE PATIO PLANTS AND GARDEN VEGETABLES COULD BE DAMAGED BY FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 8
839 WWUS72 KILM 150416 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 1116 PM EST SAT NOV 14 2015 NCZ087-096-105-SCZ017-023-024-032-151300- /O.CON.KILM.FZ.W.0002.151115T0800Z-151115T1300Z/ ROBESON-BLADEN-INLAND PENDER-MARLBORO-DARLINGTON-DILLON-FLORENCE- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...BURGAW... BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE 1116 PM EST SAT NOV 14 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY... * TEMPERATURES...WILL DROP TO AROUND 32 DEGREES. * TIMING...UP TO SEVERAL HOURS OF 32 DEGREE READINGS POSSIBLE...MAINLY OCCURRING BETWEEN 430 AM AND 700 AM. * IMPACTS...SENSITIVE PATIO PLANTS AND GARDEN VEGETABLES MAY BE KILLED BY FREEZING TEMPERATURES. OUTSIDE PETS MAY NEED TEMPORARY WARM SHELTER FROM THE OUTSIDE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. OUTSIDE PETS MAY NEED TEMPORARY WARM HOUSING FROM THE FREEZING TEMPERATURES. && $$ NCZ099-106-107-109-SCZ033-039-053-055-151300- /O.CON.KILM.FR.Y.0004.151115T0800Z-151115T1300Z/ COLUMBUS-COASTAL PENDER-INLAND NEW HANOVER-INLAND BRUNSWICK- MARION-WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- INCLUDING THE CITIES OF...WHITEVILLE...SURF CITY... TOPSAIL BEACH...WILMINGTON...LELAND...BOLIVIA...SHALLOTTE... MARION...KINGSTREE...CONWAY...ANDREWS 1116 PM EST SAT NOV 14 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SUNDAY... * TEMPERATURES...WILL DROP TO BETWEEN 34 AND 36 DEGREES. * TIMING...MAINLY BETWEEN 430 AM AND 700 AM SUNDAY MORNING. * IMPACTS...SENSITIVE PATIO PLANTS AND GARDEN VEGETABLES COULD BE DAMAGED BY THE FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ DOUGH
683 WWUS72 KILM 151254 NPWILM URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 754 AM EST SUN NOV 15 2015 NCZ087-096-105-SCZ017-023-024-032-151400- /O.EXP.KILM.FZ.W.0002.000000T0000Z-151115T1300Z/ ROBESON-BLADEN-INLAND PENDER-MARLBORO-DARLINGTON-DILLON-FLORENCE- INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...BURGAW... BENNETTSVILLE...DARLINGTON...DILLON...FLORENCE 754 AM EST SUN NOV 15 2015 ...FREEZE WARNING WILL EXPIRE AT 8 AM EST THIS MORNING... TEMPERATURES HAVE WARMED TO ABOVE FREEZING IN ALL AREAS THEREFORE THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE ON TIME. $$ NCZ099-106-107-109-SCZ033-039-053-055-151400- /O.EXP.KILM.FR.Y.0004.000000T0000Z-151115T1300Z/ COLUMBUS-COASTAL PENDER-INLAND NEW HANOVER-INLAND BRUNSWICK- MARION-WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- INCLUDING THE CITIES OF...WHITEVILLE...SURF CITY... TOPSAIL BEACH...WILMINGTON...LELAND...BOLIVIA...SHALLOTTE... MARION...KINGSTREE...CONWAY...ANDREWS 754 AM EST SUN NOV 15 2015 ...FROST ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING... TEMPERATURES HAVE WARMED QUICKLY THIS MORNING THUS BRING FROST DEVELOPMENT TO AN END. $$ 15
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this frost advisory went out at Nov 14, 12:25 AM EST, 2 hours 29 minutes earlier.
Area forecast discussion, Nov 14, 12:25 AM EST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1225 AM EST SAT NOV 14 2015
.SYNOPSIS...
A COOL SURGE WILL OCCUR OVERNIGHT INTO SATURDAY WITH
MUCH COLDER TEMPERATURES OVERSPREADING THE AREA FOR THE WEEKEND.
FROST WILL BE POSSIBLE SUNDAY MORNING WITH HIGH PRESSURE OVERHEAD.
THE HIGH WILL MOVE OFFSHORE MONDAY...BRINGING A WARMING TREND
BEGINNING TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
AS OF 1230 AM SATURDAY...NO SIGNIFICANT CHANGES ARE NEEDED TO THE
FORECAST WITH THIS EARLY MORNING NEAR-TERM UPDATE. DEWPOINTS WERE
ADJUSTED DOWNWARD IN MANY LOCATIONS...BUT WITH NO EFFECT ON SENSIBLE
WEATHER. DISCUSSION FROM 945 PM FRIDAY FOLLOWS...
THIS UPDATE CONCERNED WITH A SLIGHT DELAY TO THE NW-N COOL SURGE
OVERNIGHT THRU DAYLIGHT SATURDAY MORNING. IN ADDITION...TWEAKED MINS
A DEGREE OR 2 HIGHER FOR THE OVERNIGHT...WITH THE LOWEST READINGS OF
UPPER 30S FOR LOCATIONS ALONG AND WEST OF THE I-95. WILL CONTINUE TO
MENTION PATCHY FROST ACROSS THE FAR WEST COUNTIES. HOWEVER...IF
WINDS STAY UP IN THE 3 TO 5 MPH RANGE...DEW LET ALONE FROST WILL BE
DIFFICULT TO COME BY.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
AS OF 245 PM FRIDAY...VERY QUIET WEATHER THROUGH THE WEEKEND AS
SURFACE HIGH PRESSURE WILL BE THE MAIN PLAYER. THE MAIN FORECAST
CHALLENGE WILL BE SUNDAY MORNING LOWS AND THE NEED FOR A FROST
ADVISORY. THE MAV GUIDANCE IS STABLE WITH SLIGHTLY WARMER
NUMBERS...ALL ABOVE FREEZING WITH BASICALLY MIDDLE 30S. THE NAM
MAKES THINGS INTERESTING WITH 32 IN LUMBERTON. WILL CONTINUE TO
HIGHLIGHT IN THE HWO AND A FROST ADVISORY WOULD MORE OF A NEAR
TERM FORECAST DILEMMA WITH THE CURRENT MARGINAL CONFIDENCE. GOOD
WARM AIR ADVECTION WILL PRECLUDE ANY ISSUES MONDAY MORNING.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
AS OF 245 PM FRIDAY...HIGH PRESSURE DIRECTLY OVERHEAD ON MONDAY
AND MID LEVEL FLOW ZONAL THOUGH ALSO POSSIBLY VORT CENTER-LADEN.
THE FORMER WILL SUPPORT SUNSHINE AND SEASONABLE TEMPS WHILE THE
LATTER LEADS TO PERHAPS A SCATTERING OF CLOUDS. TUESDAY SHOULD
WARM UP AS THE HIGH MOVES OFFSHORE AND MID LEVEL HEIGHT RISES
UNDERWAY. AT THE SAME TIME A MASSIVE STORM SYSTEM WILL BE TAKING
SHAPE OVER THE PLAINS. NOT MUCH SHOULD CHANGE ON THURSDAY UNLESS
THE MORE OPEN AND PROGRESSIVE ECMWF PANS OUT. CURRENT THINKING IS
THAT THE PLAINS STORM CUTS OFF AND THUS MOVES EASTWARD WITH MUCH
MORE HESITATION. THURSDAY WILL FEATURE A GRADUAL INCREASE IN
CLOUD COVER AND RAIN CHANCES BUT MOST OF THE ACTION LIKELY
RELEGATED TO FRIDAY WITH THE ARRIVAL OF THIS SYSTEM'S COLD FRONT.
LATE WEEK TEMPS WILL SURGE AHEAD OF THIS BOUNDARY IN A PREFRONTAL
WARM ADVECTION REGIME.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
AS OF 06Z...HIGH CONFIDENCE FOR VFR CONDITIONS THROUGH THE FORECAST
PERIOD AS HIGH PRESSURE BUILDS INTO THE AREA FROM THE WEST. THERE
MAY BE ENOUGH OF A PRESSURE GRADIENT TO KEEP WINDS AROUND 4-5 KTS
OVERNIGHT...HOWEVER SOME SPOTS MAY DECOUPLE ENTIRELY.
SATURDAY...CONTINUED NORTHWEST FLOW. WINDS WILL BEGIN TO DIMINISH BY
LATE AFTERNOON AS HIGH PRESSURE BUILDS OVERHEAD...BECOMING CALM BY
NIGHTFALL.
EXTENDED OUTLOOK...VFR.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 1230 AM SATURDAY...ONLY MINOR DOWNWARD ADJUSTMENTS TO WIND
SPEEDS AND WAVE HEIGHTS IN THE NEXT 1-3 HOURS...OTHERWISE NO
CHANGES. DISCUSSION FROM 945 PM FRIDAY FOLLOWS...
SCA FOR ALL WATERS EXTENDED TO NOON SATURDAY.
THIS UPDATE CONCERNED WITH TWEAKING THE EXPECTED NW-N SURGE
SLIGHTLY LATER IN TIME FROM THE PREVIOUS UPDATE. THIS WIND
TWEAKING WILL TAKE US THRU DAYTIME SATURDAY MORNING TIL ABOUT
NOON. THIS DELAY HAS ALSO RESULTED IN PUSHING THE SCA AHEAD BY 5
HRS. THE EXPECTED SIGNIFICANT SEAS REMAIN RELATIVELY UNCHANGED
FROM THE PREVIOUS UPDATE. WITH WIND DIRECTIONS PRIMARILY OFFSHORE
THIS WILL RESULT IN A LIMITED FETCH FOR WHICH SEAS TO BUILD UPON.
LOOKING AT 2 TO 5 FT...WITH A FEW 6 FOOTERS POSSIBLE AT 15 TO 20 NM
OFF CAPE FEAR.
SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 245 PM FRIDAY...FAIRLY BRISK NORTHWEST WINDS TO START THE
PERIOD WITH 15-20 KNOTS. THESE WINDS WILL STEADILY DIMINISH THROUGH
THE DAY TO END UP ON THE LOWER END OF THE RANGE. WINDS VEER TO THE
NORTHEAST SUNDAY AND CONTINUE THE DECLINE TO TEN KNOTS OR
LESS...WHICH CONTINUES THROUGH MONDAY MORNING. SEAS WILL BE JUST
UNDER SMALL CRAFT RANGES EARLY WITH 3-5 FEET. VALUES WILL DROP TO
AROUND TWO FEET SUNDAY.
LONG TERM /MONDAY THROUGH WEDNESDAY/...
AS OF 245 PM FRIDAY...HIGH PRESSURE OVERHEAD ON MONDAY THOUGH IT
MAY PROGRESS EASTWARD SLIGHTLY AS THE DAY WEARS ON. A LIGHT NE
WIND TO START MAY THUS VEER SLIGHTLY. EVEN AS THE HIGH MOVES EAST
MONDAY NIGHT INTO TUESDAY FAVORING AN EASTERLY WIND OVER NE THERE
MAY BE JUST ENOUGH OF AN OVERLAND RIDGE AXIS TO ADD THIS SMALL
UNCERTAINTY IN THE WIND DIRECTION FORECAST. BY LATER TUESDAY THE
VEER SHOULD OCCUR ALONG WITH A 5KT INCREASE IN TOP WIND SPEEDS.
SEAS WILL GROW ACCORDINGLY AND ACCORDING TO WNA GUIDANCE AN
ADVISORY MAY EVEN BE NEEDED. THIS LARGE AREA OF HIGH PRESSURE WILL
STILL BE LURKING JUST OFF THE NORTHEAST COAST INTO WEDNESDAY
YIELDING A FAIRLY LARGE NE FETCH OF WAVE ENERGY INTO THE REGION
(EVEN AS SURFACE WINDS REMAIN E OR SE) THAT WILL LIKELY STILL CALL
FOR AN ADVISORY OVER PART OR ALL OF THE AREA.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EST SATURDAY FOR AMZ250-252-
254-256.
&&
NEAR TERM...DCH/TRA
SHORT TERM...SHK
LONG TERM...MBB
AVIATION...DLHazardous weather outlook, Nov 13, 9:51 PM EST, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 951 PM EST FRI NOV 13 2015 NCZ096-099-105-107-109-SCZ053-055-150300- BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-INLAND BRUNSWICK- INLAND HORRY-INLAND GEORGETOWN- 951 PM EST FRI NOV 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. FOR EARLY SUNDAY MORNING... PATCHY TO AREAS OF FROST LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-SCZ054-056-150300- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 951 PM EST FRI NOV 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. FOR EARLY SUNDAY MORNING... PATCHY TO AREAS OF FROST LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-SCZ017-023-024-032-033-039-150300- ROBESON-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG- 951 PM EST FRI NOV 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PATCHY FROST POSSIBLE BETWEEN 4AM AND 8AM SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. FOR EARLY SUNDAY MORNING... AREAS OF FROST LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-150300- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 951 PM EST FRI NOV 13 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. FOR TUESDAY AND WEDNESDAY... SMALL CRAFT ADVISORY CONDITIONS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DOUGH
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 2:54 AM EST | Freeze Watch | ILM | Robeson | 12 hr |
| Nov 14, 2:35 PM EST | Freeze Warning | ILM | Bladen, Pender, Robeson | 17 hr |
Nearby
Frost Advisories in North Carolina, 2015Frost Advisories in South Carolina, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.